MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX HYPERSOFT HELICALVTA; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. MICROPLEX HYPERSOFT HELICALVTA; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100308HS-V-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and is not available for return to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies premature or difficult coil detachment as potential complications associated with use of the device.
 
Event or Problem Description
It was reported that during an embolization treatment, the coil detached within the microcatheter.The physician was able to push the unconnected coil in the right position of the aneurysm.The procedure was successfully finished.No patient harm or injury was reported.

Brand Name
MICROPLEX HYPERSOFT HELICALVTA
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key12256955
Report Number2032493-2021-00302
Device Sequence Number5001886
Product Code HCG
UDI-Device Identifier00816777020680
UDI-Public(01)00816777020680(11)201001(17)250930(10)2010015PH
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K091641
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number100308HS-V-A2
Device Lot Number2010015PH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date07/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1